# SDR SWAA2014060228629

- Difficulty date: May 26, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 28,235 hours, 16,648 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059459
- Part serial: GRTA4459C
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY NR 1 OIL QTY SLOWLY & STEADILY DROPPED 87% FOR TO 70% AT TOP OF CLIMB.  40% AT TOP OF DESCENT, 35% ON APPROACH.  FOUND NR 1 ENG STARTER LEAKED OIL.  R & R NR 1 ENG STARTER IAW MM.
